# SDR DALA2022102506928

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 99,012 hours, 13,945 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1606 -ATB- DUE TO LEFT THRUST REV ISOLATION MESSAGE. CORRECTIVE ACTION: LT THRUST REVERSER ON MEL DURING EVENT. TROUBLESHOT SAME. NTF. REAPPLIED MEL. ITEM REMAINS DEFERRED. (9043645)
